# SDR FDEA201604191282

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 48,476 hours, 21,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50235
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS BROKEN LOCK IN CTR, BETWEEN POSITION 7L & 7R.  ENSURE NO LOCK IS INSTALLED IN THIS POSITION.  R & R BROKEN SEAT TRACK BL 0, STATION 900 TO 1080 IAW SRM 51-40-02-06.  R & R BROKEN CARGO LOCK ASSEMBLY IAW SRM 51-40-02--06.
